# SDR AALA201803169009

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 41,898 hours, 30,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Angle
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE COVER ANGLE BROKEN. REPLACED IAW SRM 51-42-11-001.
